Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 192, NWS Lincoln, IL

June 27, 20115 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 12:09 AM CDT for 5 counties in Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 12:09 AM CDT (05:09 UTC)
Expired
Jun 27, 2011, 1:15 AM CDT
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, DeWitt County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS53 KILX 270509
SVRILX
ILC021-039-115-139-147-270615-
/O.NEW.KILX.SV.W.0192.110627T0509Z-110627T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  MACON COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 115 AM CDT.

* AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF WAPELLA TO
  ILLIOPOLIS...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DECATUR...MONTICELLO...HARRISTOWN...FORSYTH...WELDON...OREANA...
  ARGENTA...DE LAND...MACON...MOUNT ZION...MANSFIELD...LONG CREEK...
  CERRO GORDO...WHITE HEATH...DALTON CITY...BEMENT...HAMMOND...
  LOVINGTON...BOODY AND ELWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.  

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3962 8848 3974 8930 3983 8925 3981 8922
      3991 8921 3991 8914 4015 8914 4015 8867
      4028 8857 4028 8846
TIME...MOT...LOC 0509Z 286DEG 33KT 4019 8878 3980 8915
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
698 
WWUS53 KILX 270540
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1240 AM CDT MON JUN 27 2011

ILC021-039-115-139-147-270615-
/O.CON.KILX.SV.W.0192.000000T0000Z-110627T0615Z/
MACON IL-MOULTRIE IL-PIATT IL-CHRISTIAN IL-DE WITT IL-
1240 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DE
WITT...NORTH CENTRAL CHRISTIAN...PIATT...NORTHERN MOULTRIE AND MACON
COUNTIES UNTIL 115 AM CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WHITE HEATH TO MOUNT ZION...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...WHITE HEATH...DALTON CITY...BEMENT...HAMMOND...
  LOVINGTON...MILMINE...LA PLACE...LAKE CITY AND CADWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.  

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3962 8848 3974 8930 3983 8925 3981 8922
      3991 8921 3991 8914 4015 8914 4015 8867
      4028 8857 4028 8846
TIME...MOT...LOC 0540Z 286DEG 33KT 4011 8851 3972 8889
WIND...HAIL 60MPH 1.00IN

$$

SMITH
520 
WWUS53 KILX 270558
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1258 AM CDT MON JUN 27 2011

ILC021-039-270608-
/O.CAN.KILX.SV.W.0192.000000T0000Z-110627T0615Z/
CHRISTIAN IL-DE WITT IL-
1258 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DE WITT AND NORTH
CENTRAL CHRISTIAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 3962 8848 3971 8908 4010 8872 4010 8869
      4013 8869 4028 8857 4028 8846
TIME...MOT...LOC 0558Z 286DEG 33KT 4011 8850 3972 8888

$$

ILC115-139-147-270615-
/O.CON.KILX.SV.W.0192.000000T0000Z-110627T0615Z/
MACON IL-MOULTRIE IL-PIATT IL-
1258 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIATT...
NORTHERN MOULTRIE AND EASTERN MACON COUNTIES UNTIL 115 AM CDT...

AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WHITE HEATH TO MOUNT ZION...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  WHITE HEATH...DALTON CITY...BEMENT...HAMMOND...LOVINGTON...
  MILMINE...LA PLACE...LAKE CITY AND CADWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3962 8848 3971 8908 4010 8872 4010 8869
      4013 8869 4028 8857 4028 8846
TIME...MOT...LOC 0558Z 286DEG 33KT 4011 8850 3972 8888
WIND...HAIL 60MPH 1.00IN

$$

SMITH
749 
WWUS53 KILX 270614
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT MON JUN 27 2011

ILC115-139-147-270624-
/O.EXP.KILX.SV.W.0192.000000T0000Z-110627T0615Z/
MACON IL-MOULTRIE IL-PIATT IL-
114 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR PIATT...NORTHERN MOULTRIE AND
EASTERN MACON COUNTIES WILL EXPIRE AT 115 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT. 

LAT...LON 3962 8848 3971 8908 4010 8872 4010 8869
      4013 8869 4028 8857 4028 8846
TIME...MOT...LOC 0614Z 286DEG 33KT 4007 8832 3968 8870

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:27 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 26, 10:27 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT SUN JUN 26 2011

.DISCUSSION...
ISSUED 913 PM CDT SUN JUN 26 2011

TWO BOW ECHOES CURRENTLY PROJECTED TO AFFECT THE CWA TONIGHT. THE
FIRST ONE IS JUST EAST OF THE MISSISSIPPI RIVER AND SHOULD BE
MOVING INTO THE NORTHWEST CWA WITHIN AN HOUR. A LARGER BOW
ECHO...WHICH CURRENTLY EXTENDS FROM CENTRAL IOWA INTO SOUTHEAST
NEBRASKA...IS TIMED TO MOVE INTO THE WESTERN CWA AFTER 06Z. WIND
DAMAGE THREAT WILL BE INCREASING AS THE NIGHT PROGRESSES...WITH
THE WESTERN BOW RACING ALONG AT 60-65 MPH.

FORECAST UPDATES HAVE BEEN TO REFINE THE RAIN TOTALS AND POPS.
OTHER PARTS OF THE FORECAST CURRENTLY STILL LOOK ON TRACK. GRID
UPDATES HAVE BEEN SENT...AND NEW ZONES WILL BE SENT SOON.

GEELHART

&&

.AVIATION...
ISSUED 1022 PM CDT SUN JUN 26 2011

HAVE UPDATED THE TAFS TO REFLECT LATEST TIMING OF CONVECTION. TWO
BOW ECHOES TO AFFECT THE TAF SITES. THE FIRST ONE IS WITHIN AN
HOUR OF KPIA...AND WILL HAVE MOVED THROUGH ALL OF THE TAF SITES
BY AROUND 06Z. THE SECOND ONE IS CURRENTLY PUSHING THROUGH CENTRAL
IOWA...AND IS PROJECTED TO MOVE ACROSS THE TAF SITES IN THE 07-10Z
TIME FRAME. WIND SPEEDS WILL BE A SIGNIFICANT CONCERN WITH THE
TWO LINES OF STORMS...WITH GUSTS OVER 30 KNOTS LIKELY.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 305 PM CDT SUN JUN 26 2011

SHORT TERM...TONIGHT THROUGH WEDNESDAY...
COMPLEX MULTI-BOUNDARY SURFACE PATTERN IN PLACE OVER THE PLAINS AND
MIDWEST AS NUMEROUS THUNDERSTORM CLUSTERS MODULATE THE WEAK SYNOPTIC
FEATURES. ONE OF THE MORE RELEVANT BOUNDARIES IS A PSEUDO-WARM FRONT
EXTENDING FROM SOUTHERN IL NORTHWESTWARD INTO THE CENTRAL PLAINS.
THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS FEATURE...WITH
STRONGER STORMS OVER THE SD/NEB AREA WHERE THE UPPER FLOW IS
STRONGER. MCS DEVELOPMENT IS FORECAST TONIGHT OVER THAT AREA WITH
THE COMPLEX RIDING SOUTHEASTWARD ALONG THE SURFACE BOUNDARY INTO THE
WESTERN HALF OF IL LATE TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS...SO HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS
WHERE FLASH FLOOD GUIDANCE IS ALREADY LOW FROM PREVIOUS STORMS IN
THE PAST 24 HOURS. MORE INFORMATION ON THAT IN THE HYDROLOGY SECTION
BELOW. SINCE THE AFFECTS OF TONIGHT/S STORMS ON THE WEATHER MONDAY
IS UNCLEAR IN THE MORNING...WENT WITH A GENERAL HEALTHY CHANCE POP.
BY AFTERNOON...A COLD FRONT WILL BE APPROACHING WHICH SHOULD BRING
ANOTHER UPSWING IN STORM COVERAGE. WITH THIS IN MIND HAVE PUT LIKELY
POPS OVER THE WEST HALF MONDAY AFTERNOON AND THE EASTERN AREAS
MONDAY EVENING. THE LATEST MODEL SOLUTIONS ARE A LITTLE FASTER WITH
THE TIMING OF THE FRONT...WITH IT CLEARING THE FORECAST AREA LATE
MONDAY NIGHT. HAVE THEREFORE MADE TUESDAY DRY AND A LITTLE COOLER.
THIS WILL BE THE START OF A WELCOME STRETCH OF MAINY DRY WEATHER
WHICH SHOULD LAST THROUGH THE WORKWEEK.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MODELS HAVE BEEN FAIRLY CONSISTENT WITH THE GENERAL FLOW PATTERN FOR
THE LONG TERM. THIS FEATURES AN UPPER RIDGE OVER THE SOUTHERN HALF
OF THE COUNTRY WITH THE MAIN WESTERLIES ALONG THE NORTHERN
INTERNATIONAL BORDER. THIS WILL BRING MOSTLY DRY CONDITIONS WITH A
WARMING TREND THROUGH THE WORK WEEK. UPPER TROUGH OVER THE WEST
COAST WILL WEAKEN AS IT MOVES NORTHEAST AND TOPS THE RIDGE...
REACHING THE WESTERN GREAT LAKES ON SATURDAY. THIS TIMING WAS ALSO
SEEN ON THE PREVIOUS MODEL RUNS...SO WILL KEEP A SLIGHT CHANCE OF
STORMS GOING FOR SATURDAY. SOME MODEL OUTPUT SUGGESTS THAT THE UPPER
RIDGE MAY SPREAD BACK WESTWARD ON SUNDAY...PLACING IL IN NORTHWEST
FLOW ALOFT. IF THIS OCCURS...THEN THE FRONT MIGHT CONTINUE SOUTHWARD
OUT OF THE AREA SUNDAY. HOWEVER...THE 12Z GFS HOLDS THE RIDGE IN
PLACE A LITTLE LONGER AND TURNS THE SURFACE FRONT STATIONARY OVER
THE AREA ON SUNDAY. SINCE LONG RANGE MODELS TYPICALLY HAVE TROUBLE
RESOLVING SYNOPTIC PATTERN CHANGES THAT FAR IN ADVANCE... WILL KEEP
20 POPS IN FOR SUNDAY AND REEVALUATE AFTER ANOTHER COUPLE OF MODEL
RUNS.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ILZ040-047-049>051.

&&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN JUN 26 2011

ILZ029-036-037-041-271100-
FULTON-MASON-PEORIA-TAZEWELL-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ040-047-049-050-271100-
CASS-MORGAN-SCHUYLER-SCOTT-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073-
271100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ051-271100-
SANGAMON-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ071-072-271100-
CLAY-RICHLAND-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A
COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

HJS

In the hours before

Special weather statement, Jun 26, 10:00 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SUN JUN 26 2011

ILZ027-036-041-270400-
FULTON-KNOX-MASON-
1000 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FULTON...KNOX AND NORTHERN MASON
COUNTIES UNTIL 1100 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
MONMOUTH TO INDUSTRY...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN FULTON...KNOX AND MASON COUNTIES...INCLUDING THE CITIES OF
AVON...VERMONT...ABINGDON...ASTORIA...IPAVA...KNOXVILLE...LONDON
MILLS...GILSON...CUBA AND FAIRVIEW...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THESE STORMS WITH RAINFALL RATES OF
BETWEEN 1 AND 2 INCHES PER HOUR.

LAT...LON 4114 9000 4063 8999 4062 8996 4044 8994
      4020 9017 4020 9042 4029 9045 4116 9044
TIME...MOT...LOC 0259Z 270DEG 27KT 4085 9054 4035 9054

SMITH
Special weather statement, Jun 26, 10:32 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT SUN JUN 26 2011

ILZ041-047-050-270400-
CASS-MASON-MORGAN-
1032 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CASS...NORTHERN MORGAN AND
SOUTHWESTERN MASON COUNTIES UNTIL 1100 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEARDSTOWN...MOVING SOUTHEAST AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ARENZVILLE...
  VIRGINIA...
  LITERBERRY...

OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. TORRENTIAL
RAINFALL WAS ALSO OCCURRING WITH THESE THUNDERSTORMS WITH RAINFALL
RATES OF BETWEEN 1 AND 2 INCHES PER HOUR.

LAT...LON 3991 9055 3999 9052 4003 9043 4005 9043
      4015 9029 4016 9026 4015 9022 4017 9020
      4007 9001 3995 9000 3976 9007 3982 9057
TIME...MOT...LOC 0332Z 299DEG 37KT 3998 9041

SMITH
Special weather statement, Jun 26, 10:46 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT SUN JUN 26 2011

ILZ027-029>031-036>038-041-042-270445-
FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
1046 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...
NORTHEASTERN MASON...NORTHERN LOGAN...PEORIA...SOUTHEASTERN KNOX...
SOUTHERN MARSHALL...SOUTHWESTERN MCLEAN...TAZEWELL AND WESTERN
WOODFORD COUNTIES UNTIL 1145 PM CDT...

AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLIAMSFIELD TO
KILBOURNE...MOVING EAST AT 35 MPH.

WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH TORRENTIAL
RAINFALL. RAINFALL RATES OF BETWEEN 1 TO 2 INCHES WILL BE LIKELY WITH
THESE THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  ELMWOOD...
  TRIVOLI...
  LAURA...
  BRIMFIELD...
  GLASFORD...
  EASTON...

OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...DUNFERMLINE...LITTLE
AMERICA...CHATAUQUA PARK...LIVERPOOL AND POPLAR CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4092 8928 4016 8925 4017 9005 4093 9006
TIME...MOT...LOC 0345Z 270DEG 30KT 4092 9002 4017 8999

SMITH
Local storm report, Jun 26, 11:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61 MPH          PEORIA             IL   ASOS

&&

25
Local storm report, Jun 26, 11:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM CDTSevere Thunderstorm WarningILXSchuyler52 min
Jun 26, 10:00 PM CDTSpecial Weather StatementILXFulton, Knox60 min
Jun 26, 10:11 PM CDTFlash Flood WarningILXFulton, Schuyler12 hr
Jun 26, 10:15 PM CDTSevere Thunderstorm WarningILXSchuyler30 min
Jun 26, 10:32 PM CDTSpecial Weather StatementILXCass28 min
Jun 26, 10:46 PM CDTSpecial Weather StatementILXMason, Peoria, Tazewell59 min
Jun 26, 11:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Peoria, Tazewell, Woodford64 min
Jun 26, 11:21 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon54 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford57 min
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Macon, Vermilion65 min
Jun 27, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott62 min
Jun 27, 1:48 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar57 min
Jun 27, 2:10 AM CDTSevere Thunderstorm WarningILXColes, Edgar47 min
Jun 27, 2:15 AM CDTFlash Flood WarningILXCass, Mason, Morgan, Scott5 hr
Jun 27, 2:29 AM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar5 hr
Jun 27, 2:35 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Mason, Menard, Sangamon, Tazewell55 min
Jun 27, 2:37 AM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 27, 2:44 AM CDTSpecial Weather StatementILXClark61 min
Jun 27, 2:46 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell59 min
Jun 27, 2:49 AM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 27, 3:16 AM CDTFlash Flood WarningILXFulton, Logan, Mason, Menard, Sangamon, Tazewell6 hr
Jun 27, 3:29 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more57 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford59 min
Jun 27, 4:24 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Piatt6 hr
Jun 27, 4:47 AM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more58 min
Jun 27, 4:48 AM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby6 hr
Jun 27, 9:35 AM CDTRiver Flood WarningILXCass, Mason24 hr
Jun 27, 10:04 AM CDTAreal Flood AdvisoryILXSchuyler50 min
Jun 27, 10:50 AM CDTAreal Flood WarningILXSchuyler8 hr
Jun 27, 2:40 PM CDTRiver Flood WarningILXFulton, Knox6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.